Vol 7, No 1 (2009)


Table of Contents


On the Difference Equations PDF
E. M. Elsayed 1 - 8
Common Fixed Point Theorems for four mappings in $d^*$ Metric spaces PDF
Shaban Sedghi, Ishak Altun, Nabi Shobe 9 - 19
Asymptotic Behavior of Convolution of Dependent Random Variables with Heavy-Tailed Distributions PDF
Vahid Ranjbar.Y, Mohammad Amini, Abolghasem Bozorgnia 21 - 34
General Cesaro mean approximation methods for nonexpansive mappings in Hilbert spaces PDF
Pramote Markshoe, Rabian Wangkeeree 35 - 47
Strong Convergence Theorems of Halpern's Type for Families of Nonexpansive Mappings in Hilbert Spaces PDF
Kazuhide Nakajo, Kazuya Shimoji, Wataru Takahashi 49 - 67
On Regular Matrix Semirings PDF
S. Chaopraknoi, K. Savettaseranee, P. Lertwichitsilp 69 - 75
An extragradient approximation method for system of equilibrium problems and variational inequality problems PDF
Chaichana Jaiboon, Poom Kumam 77 - 104
Inversion of Matrices over Boolean Semirings PDF
N. Sirasuntorn, N. Udomsub 105 - 113
Fixed Point and Coincidence Point Theorems on Banach Spaces over Topological Semifields and Their Applications PDF
H. K. Pathak, R. K. Verma, Brian Fisher 115 - 127
A Related Fixed Point Theorem for Three Pairs of Mappings on Three Metric Spaces PDF
R. K. Namdeo, Brian Fisher 129 - 135
Common Fixed Point Theorems PDF
Brian Fisher, H. K. Pathak, Rakesh Tiwari 137 - 149
New Treatment of the Perturbed Motions of a Rotating Symmetric Gyrostat about a Fixed Point PDF
T. S. Amer 151 - 170
Numerical solutions of flows under an inclined gate PDF
P. Guayjarernpanishk, J. Asavanant 171 - 187
Linear time-varying systems in Hilbert spaces: Exact controllability implies complete stabilizability PDF
P. Niamsup, V. N. Phat 189 - 199
The Distribution of a Forward Stochastic Disease-Model PDF
K. Neammanee, S. Pianskool 201 - 213
Retraction notice; Some Problems Connected with Diametrically Contractive Maps and Fixed Point Theory With Python Programming Language PDF
S. M. Khairnar, M. More 215 - 215

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|